# SDR SWAA2025063073729

- Difficulty date: May 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R PASSENGER CABIN IAW B737-700 SRM 51-40-02; DWG 146A7901 SHEET: 66 REV: A.
